Jump to content

Search the Community

Showing results for tags 'effexor xr'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 28 results

  1. Hello - sorry to attach this as a file; did not know I could not copy/paste [edited by Karma to paste contents into post] Hello I need some math help, I think. Just found/joined your forum. I have been taking Effexor XR for about 8 years [1 - 150mg/day], I really want to stop taking it for all sorts of reasons. My primary care doc supports me in this and we talked about it at my last appointment. He said one way was to start tapering by alternating doses; he gave me a script for 75 mg which I filled. For about five weeks I did the 150, 75, 150, etc dosage. Initially I had a few problems with sleeping, bad dreams, a little bit of anxiety but certainly not enough to be troublesome. The problems resolved in 2-3 weeks. My doc told me to keep stepping down when I felt comfortable with it; he said to let him know when I was ready for the final step down and he would give me a script for the 37.5 mg capsule. Last weekend I began the new regimen which was 150mg, 75mg, 75mg, 150mg, etc. It was way too much of a reduction--I had major symptoms compared to the earlier ones when I started the reduction with the 150, 75, etc. You have all had the symptoms probably so won't whine about them. I found your site and the info about the 10% taper and would like to start over -- or at least at the baseline where I was last week [assuming I do not have to completely start over]. I do understand that none of the capsules' contents should be mixed [e.g., I will keep the excess 150s with the 150s and the 75s with the 75s]. I am assuming that I acclimated to a 2 day intake of about 113mg/day [average]. Please tell me if this initial goal is not realistic. If it is realistic -- should I continue with a 10% reduction per pill and alternate that? Or should I just start over with a 10% on my base which is 150 mg which which would bring me down to 135 mg? Doing a drop on the alternating 2 pills would be 135 mg, 68.5 mg [or 203.5 mg total; average 101.75mg over the 2 days]; this latter number would be approximately 10% less than the 113 mg average/2 days I was taking, Thanks so much--I really appreciate your input! Pearl Effexor XR 150 mg - daily for about 8 years Effexor XR 150 mg, 75 mg, 150 mg, 75 mg [4 day regimen] adjusted to within about a week Effexor XR 150 mg, 75 mg, 75 mg, 150 mg [4 day regimen] - does not work! Pearl
  2. Hey guys! So every time I've tapered down a dose of Effexor xr (starting at 112.5), I notice for a day or so I get this feeling like i'm under water, or my ears have water in them. Or like they need to be popped-like i just drove up a mountain. Is this what is commonly known as the 'brain shivers' ? I hope I'm not the only one who this happens to. While it's annoying, it's tolerable. I get that, a migraine, a runny nose, and the feeling like i'm coming down with a cold at the end of the day. Physical symptoms actually don't bother me..i feel "lucky" that I haven't had any emotional side effects (yet cautiously optimistic) - I'm also on 20 mg of citalopram so that could be why too. Just seeing if the water in the ears thing sounds familiar to anyone or if this is a completely separate physical ailment. I just notice it's always within the first few days of my latest taper. Thanks in advance
  3. Hi everyone -- I am so happy to have found this community! I had decided earlier in the week to go off my medications but thought that I could just space my doses out further & further apart.. ha. Well this afternoon my brain started zapping and I realized that I needed to do some serious research, and here I am. I started on antidepressants back in the mid 90s when I was a teenager because of severe anxiety and depression. First on Prozac for a few months, which I quit cold turkey because I was 16 and stupid, and then Paxil (40 mg) for about 4 years which I managed to ween myself off of. All I remember about the paxil is having intense brain zaps. I don't remember exactly how I managed to get off it, other than drinking lots of water. After going off the paxil I became housebound with agoraphobia. My doctor sent me free samples of Effexor XR to start taking and I recall it having an almost immidiate effect. It really did work well for a few years, but I had to keep increasing my dosage until I was taking 450mg/day. This is great if you enjoy sleeping and not having any emotions whatsoever. I began to taper down about 4 years ago, and am currently at 150mg/day. I did get to 75mg/day but tapered directly from 150mg to 75mg and ended up with severe withdrawal symptoms so I went back up to 150mg. This was in 2010. In 2011 my pharmacy switched me from the brand name Effexor XR to Nova-Valefexine, and then to Teva-Valefexie which did not work, at all. I ended up in severe withdrawal and was almost hospitalized after attempting suicide. I started back on brand name Effexor XR this past spring but have never been able to get back to where I was before. My anxiety and depression are so bad that I don't think it matters whether or not I'm on medication. I'm also taking 15mg/day of Buspar and am going to maintain that dosage while I taper off Effexor. I am under medical care, and am going to be starting with a new psychologist next Friday. I'm also going to try exercise/yoga/walking/meditation and Dialectical Behavioral Therapy instead of taking medication. The thought of getting of medication is actually raising my spirits, because I believe that a lot of my symptoms (apathy, nausea, hot flashes, headaches, vision problems) are caused from the medication. To start my taper today I took 50 pellets out of my 150mg Effexor capsule. I watched the video in which 109 pellets were taken out, but decided that I would rather so a slower taper. I will stay at this level for one full month. If my math is correct, this makes my current dosage 137.5 mg, down 13.5 mg (if each pellet = .275) I have brain fog today because I delayed my effexor by 3 hours, but hopefully after a few days of this dosage I will feel better. I will keep you informed and would appreciate any input or suggestions from the community! Thanks so much!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy